# SDR QXEA2009051300334

- Difficulty date: May 9, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,799 hours, 7,166 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 22802675
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MSG. PLACED ON MEL 26-00-1. RETURNED TO SERVICE. MEL CLEARED 5/17. UPON INTERROGATION OF THE MDC FAULT FOUND TO BE R ENG LOOP B STATUS FAILED/ WIRING. REMOVED AND REPLACED SENSING ELEMENT A240 IAW CRJ 700 AMM TASKS 26-11-01-000-802 STEPS 1-4A. (1), (3), (5), (6). STEPS 4A. (2) AND (4) WERE NOT APPLICABLE TO SENSING ELEMENT A240. TASK  26-11-01-400-802 STEPS 1-4A. (1)-(3), (6), (8) AND STEP 5 A.-E. STEPS 4A. (4), (5) AND (7) WERE NOT APPLICABLE TO SENSING ELEMENT A240. OPS CHECK GOOD. NO DEFECTS NOTED. CLEAR MEL. RETURNED TO SERVICE.
